Counting Closed Orbits for the Dyck Shift
Fahad Alsharari,
Mohd Salmi Md. Noorani and
Habibulla Akhadkulov
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The prime orbit theorem and Mertens’ theorem are proved for a shift dynamical system of infinite type called the Dyck shift. Different and more direct methods are used in the proof without any complicated theoretical discussion.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/304798.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/304798.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:304798
DOI: 10.1155/2014/304798
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().